# SDR SWIA2020032350265

- Difficulty date: April 2, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 43,474 hours, 40,880 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS621.00 BULKHEAD HAS MULTIPLE  CHAFES AT LBL9, LBL18, LBL27, LBL36, RBL9, RBL18, RBL27 AND RBL36. (MARKED).   (C-CHECK) RO 4/21/2020   COMPLIED WITH PERMANENT REPAIR 621 BULKHEAD CHAFES REF REO, VERIFIED ALL APPLICABLE STEPS COMPLIED WITH, COMPLETED TASK CARD, ALL CHECKS OKAY
